MAUDE Adverse Event Report: AESCULAP AG YASARGIL TI PERM STD-CLIP STR 15MM; CEREBRO VASCULAR CLIPS

AESCULAP AG YASARGIL TI PERM STD-CLIP STR 15MM; CEREBRO VASCULAR CLIPS
Model Number FT780D
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with ft780d - yasargil ti perm std-clip str 15mm.According to the complaint description, the clip was loose and decompressed.This is a survey of clips removed during re-surgery of patients who underwent surgery at the (b)(6) medical center in 2012.A new aneurysm developed near the area where these clips were hung, and reoperation was performed.Doctors seem to suspect that the aneurysm may have been caused by the reduced pressure on the clip that was removed.A revision surgery was necessary.Additional information was not provided.Additional information has been requested but not yet received as of this report.Additional patient information is not available.The adverse event is filed under aag reference (b)(4).Associated medwatch-reports: 9610612-2021-00202 (b)(4) + ft760t), 9610612-2021-00209 ((b)(4) + ft780d), 9610612-2021-00210 ((b)(4) + ft780d), 9610612-2021-00201 ((b)(4) + ft792d).
 
Additional Manufacturer Narrative
Investigation results: visual investigation: the devices were provided in a clean status without any visible damages.Investigation was carried out visually and microscopically.During visible investigation we found partly heavy traces of usage, quirks and scratches.Furthermore we discovered unknown impurity and blue discoloration.For further investigations the clips were forwarded to the production department.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity x probability of occurrence) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
The adverse event is filed under aag reference: (b)(4).Associated medwatch-reports: 9610612-2021-00202 (400502937 + ft760t), 9610612-2021-00209 (400502938 + ft780d), 9610612-2021-00210 (400502939 + ft780d), 9610612-2021-00201 (400502940 + ft792d).
 
Additional Manufacturer Narrative
Further examination of the clips by the production department did not reveal any errors.
 
Event or Problem Description
The adverse event is filed under aag reference (b)(4) ((b)(4)).

Brand Name
YASARGIL TI PERM STD-CLIP STR 15MM
Common Device Name
CEREBRO VASCULAR CLIPS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11455351
Report Number9610612-2021-00210
Device Sequence Number3117686
Product Code HCH
UDI-Device Identifier04038653254804
UDI-Public4038653254804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT780D
Device Catalogue NumberFT780D
Device Lot Number51740431
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer04/07/2021
05/21/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date05/05/2021
06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;